# SDR FDEA201311132766

- Difficulty date: November 13, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34205
- Condition: Damaged
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, DAMAGED, TWO SPOTS, AT RT STATIC PORT BS 490, S20-21R.  BLEND SKIN, FOUND TO BE OUT OF LIMITS IAW SRM 51-10-01, FIG 7, PG 26.  SKIN REPAIRED IAW SRM 53-00-01, REPAIR 17.
